Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 172, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 19, 2010, 3:53 PM EDT for Coweta County, Fayette County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2010, 3:53 PM EDT (19:53 UTC)
- Expired
- Jun 19, 2010, 4:32 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Coweta County, GA, Fayette County, GA
The radar
The Atlanta radar (KFFC), 13 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:15 PM EDT | HAIL 1 | Newnan, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 1:13 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1143 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
708
WUUS52 KFFC 191953
SVRFFC
GAC077-113-192045-
/O.NEW.KFFC.SV.W.0172.100619T1953Z-100619T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT SAT JUN 19 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
COWETA COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 445 PM EDT
* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES NORTH OF TYRONE TO 9 MILES NORTH OF NEWNAN...MOVING SOUTH AT
30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEACHTREE CITY...SHARPSBURG...MORELAND...TURIN...GRANTVILLE...
SENOIA AND HARALSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3347 8489 3351 8484 3350 8461 3354 8450
3327 8446 3326 8449 3322 8451 3322 8464
3323 8466 3322 8469 3323 8469 3322 8483
3319 8484 3318 8485
TIME...MOT...LOC 1953Z 354DEG 25KT 3357 8461 3349 8480
$$2 follow-up statements
902
WWUS52 KFFC 192024
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EDT SAT JUN 19 2010
GAC077-113-192045-
/O.CON.KFFC.SV.W.0172.000000T0000Z-100619T2045Z/
COWETA GA-FAYETTE GA-
424 PM EDT SAT JUN 19 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WESTERN FAYETTE AND COWETA COUNTIES...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SANDY CREEK TO MADRAS...MOVING SOUTH AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THOMAS
CROSSROADS...NEWNAN...PEACHTREE CITY...STARRS MILL...HARALSON...
SENOIA...TURIN...SHARPSBURG...MORELAND AND GRANTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3347 8489 3351 8484 3350 8461 3354 8450
3327 8446 3326 8449 3322 8451 3322 8464
3323 8466 3322 8469 3323 8469 3322 8483
3319 8484 3318 8485
TIME...MOT...LOC 2024Z 357DEG 18KT 3349 8458 3341 8477
$$848
WWUS52 KFFC 192032
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT SAT JUN 19 2010
GAC077-113-192042-
/O.CAN.KFFC.SV.W.0172.000000T0000Z-100619T2045Z/
COWETA GA-FAYETTE GA-
432 PM EDT SAT JUN 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FAYETTE AND COWETA
COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 35 MPH AND HEAVY
RAIN ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHERN GEORGIA.
LAT...LON 3347 8489 3351 8484 3350 8461 3354 8450
3327 8446 3326 8449 3322 8451 3322 8464
3323 8466 3322 8469 3323 8469 3322 8483
3319 8484 3318 8485
TIME...MOT...LOC 2032Z 357DEG 18KT 3345 8458 3337 8477
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:25 PM EDT, 28 minutes earlier.
Area forecast discussion, Jun 19, 3:25 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 325 PM EDT SAT JUN 19 2010 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... SEVERE THUNDERSTORM WATCH REMAINS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA UNTIL THIS EVENING AS A RESULT OF ROBUST CONVECTION MOVING SOUTHEASTWARD THROUGH THE N CWA...ASSOCIATED WITH A WEAK BOUNDARY IN ACROSS KY/TN. DEVELOPMENT BEHIND THE SEMI-ORGANIZED ACTIVITY IS NOT EXPECTED AT THIS TIME...SO AS TSTMS PROGRESS SOUTHWARD AND/OR DIMINISH...COUNTIES SHOULD BE CLEARED. ALTHOUGH BEST MODELED INSTABILITIES ARE EXPECTED TO REMAIN OVER MS AND AL...MODERATE INSTABILITY DOES EXIST ACROSS THE CWA...WITH CAPES APPROACHING 2000 J/KG IN SOME AREAS. ALTHOUGH A LOW SHEAR ENVIRONMENT IS GENERALLY ASSOCIATED WITH PULSE TYPE ACTIVITY...THE NATURE OF THESE STORMS ARE MORE MULTICELLULAR WITH A GREATER CHANCE FOR DAMAGING WINDS. MODELS IN AGREEMENT WITH THE CURRENT TSTM ACTIVITY DIMINISHING IN THE OVERNIGHT HOURS...BUT HAVE CONTINUED WITH SLIGHT CHANCE POPS THROUGH 06Z FOR CONSISTENCY WITH THE SVR TSTM WATCH. HIGH PRESSURE RIDGE ALOFT MAINTAINS CONTROL OF THE SOUTHERN US THROUGH THE WEEKEND AS DISTURBANCES PASS TO OUR NORTH AROUND THE RIDGE. WITH THE PREVIOUSLY MENTIONED WEAK BOUNDARY SETTLING OVER THE NORTHERN CWA...THE COMBINATION OF AMPLE MOISTURE ACROSS S GA AND THE POSITION OF THE BOUNDARY KEEPS BETTER CHANCES FOR DIURNAL CONVECTION ACROSS THE SOUTH AND CENTRAL THROUGH MONDAY. MODEL GUIDANCE STILL SEEMS A LITTLE HIGH ON AFTERNOON HIGH TEMPS...AND WITH THE MET AND MAV/MET BLEND SHOWING THE MOST SKILL OVER THE LAST FEW DAYS...HAVE TENDED TOWARDS THE SLIGHTLY COOLER TEMPS. HIGHS STILL EXPECTED IN THE 90S THROUGH THE PERIOD...WITH LOW BORDERING THE UPPER 60S AND LOW 70S. .LONG TERM /TUESDAY THROUGH SATURDAY/... HIGH PRESSURE RIDGE ALOFT CONTINUES TO PERSIST OVER THE SOUTHEAST THROUGH THE LONG TERM...KEEPING OHIO VALLEY SHORT WAVES AT BAY. THE WEEKENDS WEAK BOUNDARY ACROSS THE CWA DIMINISHES BY EARLY WEEK AS ASSOCIATED LOW PRESSURE OVER NEW ENGLAND MOVES EASTWARD OVER THE ATLANTIC. WITH NO SIGNIFICANT CHANGES IN THE AIR MASS...WARM TEMPERATURES AND DIURNAL CONVECTION ACTIVITY STILL SEEM APPROPRIATE. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 95 69 95 70 / 20 20 10 10 10 ATLANTA 73 95 73 94 74 / 20 20 10 20 10 BLAIRSVILLE 66 90 65 91 65 / 20 20 10 10 10 CARTERSVILLE 67 95 67 94 68 / 20 20 10 10 10 COLUMBUS 73 96 73 95 74 / 20 20 10 20 10 GAINESVILLE 71 93 71 94 72 / 20 20 10 10 10 MACON 71 97 72 96 71 / 30 20 10 20 10 ROME 67 95 68 95 69 / 20 20 10 10 10 PEACHTREE CITY 66 93 66 93 68 / 20 20 10 20 10 VIDALIA 74 95 75 94 74 / 30 30 10 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DAWSON...DEKALB...DOUGLAS... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...HEARD...JACKSON...LUMPKIN... MADISON...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK... SOUTH FULTON...TOWNS...TROUP...UNION...WHITE...WHITFIELD. && 31
Hazardous weather outlook, Jun 19, 11:25 AM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 AM EDT SAT JUN 19 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1125 AM EDT SAT JUN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE GULF OF MEXICO WILL PERSIST OVER THE STATE THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY RAIN...GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE BETWEEN 2 PM AND 9 PM. .DISCUSSION... THE STRONG UPPER LEVEL RIDGE AND ONLY MODERATE INSTABILITY OVER NORTH AND CENTRAL GEORGIA WILL AID THUNDERSTORM DEVELOPMENT ALONG THE REMNANTS OF A MESOSCALE CONVECTIVE SYSTEM WHICH WILL PUSH THROUGH THE FORECAST AREA THROUGH THIS AFTERNOON. CAPE IS EXPECTED TO BE IN THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 19, 3:20 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TSTM WND DMG ACWORTH 34.07N 84.68W
06/19/2010 COBB GA PUBLIC
2 TREES DOWN AND LARGE LIMBS
&&
JDWSpecial weather statement, Jun 19, 3:22 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 PM EDT SAT JUN 19 2010 GAZ042-191945- 322 PM EDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN CARROLL COUNTY UNTIL 345 PM EDT... AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BOWDON...MOVING SOUTHEAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS CARROLL COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOUNT ZION...JOHN TANNER STATE PARK... BOWDON...BLACKJACK MOUNTAIN...CARROLLTON...TYUS...ROOPVILLE...SEATON LAKE...LOWELL...CLEM AND WHITESBURG. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 19, 3:33 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND DMG 5 S FRANKLIN 33.21N 85.09W
06/19/2010 HEARD GA COUNTY OFFICIAL
HEARD COUNTY 911 RELAYED REPORTS OF SEVERAL TREES DOWN
AND TENTS BLOWN OVER BY WINDS IN BRUSH CREEK PARK.
&&
RGARCIASpecial weather statement, Jun 19, 3:37 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EDT SAT JUN 19 2010 GAZ033-044-055-192000- 337 PM EDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN CLAYTON AND FULTON COUNTIES UNTIL 400 PM EDT... AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BANKHEAD...MOVING SOUTH AT 10 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CLAYTON AND FULTON COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE BOLTON...BANKHEAD...WEST END...SWEET AUBURN... ATLANTIC STATION...PIEDMONT PARK...MIDTOWN...ATLANTA...GRANT PARK... TURNER FIELD...CASCADE HEIGHTS...SANDTOWN...LAKEWOOD PARK...UNION CITY AND HAPEVILLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 19, 3:44 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND DMG DOUGLASVILLE 33.75N 84.75W
06/19/2010 DOUGLAS GA COUNTY OFFICIAL
DOUGLAS COUNTY 911 RELAYED REPORTS OF TREES BEING KNOCKED
DOWN ONTO POWER LINES AND HOUSES MOSTLY AROUND THE
HIGHWAY 5 AREA AND NORTH OF THE RAILROAD TRACKS IN
DOUGLASVILLE. TRAFFIC LIGHTS ARE OUT ON AREAS OF HIGHWAY
5 DUE TO WINDS AND ELECTRICAL OUTAGES.
&&
RGARCIALocal storm report, Jun 19, 3:45 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG ACWORTH 34.07N 84.68W
06/19/2010 COBB GA AMATEUR RADIO
SEVERAL TREES DOWN.
&&
JDWThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 53 min |
| Jun 19, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 51 min |
| Jun 19, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 46 min |
| Jun 19, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 49 min |
| Jun 19, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 45 min |
| Jun 19, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 42 min |
| Jun 19, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.